Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 3  |  Page : 334--336

Sorafenib-induced hand-foot syndrome in a patient of renal cell carcinoma

Amrita Sil1, Nilay Kanti Das2 
1 Department of Pharmacology, Institute of Post Graduate Medical Education and Research, Kolkata, West Bengal, India
2 Department of Dermatology, Medical College, Kolkata, West Bengal, India

Correspondence Address:
Amrita Sil
Department of Pharmacology, Institute of Post Graduate Medical Education and Research, Kolkata, West Bengal
India

Sorafenib, a multikinase inhibitor, is approved for treatment of renal cell cancer and hepatocellular cancer. Hand-foot syndrome (HFD) is a condition where erythema, scaling, and bullous lesion affect the hand and feet. In this case, a post-nephrectomy renal carcinoma patient prescribed sorafenib developed HFD 1 week after the drug usage. All laboratory parameters were within normal limits. The dose of sorafenib was reduced and topical corticosteroids, antihistamines, and emollients were prescribed. The reaction reduced after 2 weeks of therapy, only to reappear again when the second cycle of sorafenib-targeted therapy was started. The case was diagnosed as sorafenib-induced HFD.


How to cite this article:
Sil A, Das NK. Sorafenib-induced hand-foot syndrome in a patient of renal cell carcinoma.Indian J Pharmacol 2014;46:334-336


How to cite this URL:
Sil A, Das NK. Sorafenib-induced hand-foot syndrome in a patient of renal cell carcinoma. Indian J Pharmacol [serial online] 2014 [cited 2021 Sep 20 ];46:334-336
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=3;spage=334;epage=336;aulast=Sil;type=0